I have been on Paxil for 3 years now....and I lost my pills and can't get a re-fill until tomorrow....i'm having a hard time getting to bed...almost 330am now...just wondering if I'm in any danger...or should I be fine until tomorrow?
Paxil will remain in your system throughout the night, but you may notice some symptoms of withdrawal by not getting your usual dose.
One symptom of withdrawal is insomnia. If you a miss a dose, you should take the missed dose as soon as possible, but if it is close to the time that you usually take the medication you should skip the missed dose and restart your usual routine. You should be fine as long as you get the prescription refilled and continue with your normal routine the next day.
Thank you so much Cody for the reply, I do appreciate your time and consideration.
I really had a hard time falling asleep that night....6 am to be exact.
I woke up at 10 am and went straight to the pharmacy to grab my medication. I took it instantly when I received it because I was getting these intense Zap/electrical feelings throughout my brain and body....
It was a very discomforting feeling and I hope to never have to feel that again.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.